JTAM (Jurnal Teori dan Aplikasi Matematika)
Vol 7, No 3 (2023): July

The Solution of Generalization of the First and Second Kind of Abel’s Integral Equation

Muhammad Taufik Abdillah (Departement of Mathematics, Bogor Agricultural University)
Berlian Setiawaty (Departement of Mathematics, Bogor Agricultural University)
Sugi Guritman (Departement of Mathematics, Bogor Agricultural University)



Article Info

Publish Date
17 Jul 2023

Abstract

Integral equations are equations in which the unknown function is found to be inside the integral sign. N. H. Abel used the integral equation to analyze the relationship between kinetic energy and potential energy in a falling object, expressed by two integral equations. This integral equation is called Abel's integral equation. Furthermore, these equations are developed to produce generalizations and further generalizations for each equation. This study aims to explain generalizations of the first and second kind of Abel’s integral equations, and to find solution for each equation. The method used to determine the solution of the equation is an analytical method, which includes Laplace transform, fractional calculus, and manipulation of equation. When the analytical approach cannot solve the equation, the solution will be determined by a numerical method, namely successive approximations. The results showed that the generalization of the first kind of Abel’s integral equation solution can be determined using the Laplace transform method, fractional calculus, and manipulation of equation. On the other hand, the generalization of the second kind of Abel’s integral equation solution is obtained from the Laplace transform method. Further generalization of the first kind of Abel’s integral equation solution can be obtained using manipulation of equation method. Further generalization of the second kind of Abel’s integral equation solution cannot be determined by analytical method, so a numerical method (successive approximations) is used. 

Copyrights © 2023






Journal Info

Abbrev

jtam

Publisher

Subject

Mathematics

Description

Jurnal Teori dan Aplikasi Matematika (JTAM) dikelola oleh Program Studi Pendidikan Matematika FKIP Universitas Muhammadiyah Mataram dengan ISSN (Cetak) 2597-7512 dan ISSN (Online) 2614-1175. Tim Redaksi menerima hasil penelitian, pemikiran, dan kajian tentang (1) Pengembangan metode atau model ...